# SDR USAA2009012290120

- Difficulty date: January 16, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIRS - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 344, BL 0.  REPAIRED FLOORBEAM T-CAP AT BS 344, BL 0 IAW B737 SRM 53-10-51 REPAIR 6.
